# SDR DHL2003745016

- Difficulty date: July 19, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

RED DOORS LIGHT ON FORWARD PANEL CAME ON DURING CRUISE.  PERFORMED ABNORMAL PROCEDURE AND LIGHT WENT OUT.  RUMBLE IN CRUISE.  DURING TROUBLESHOOTING FOUND RIGHT-HAND SHOCK STRUT DOOR OUT OF ADJUSTMENT.  ADJUSTED RIGHT-HAND SHOCK STRUT DOOR ROD ASSEMBLY IAW B-727 M/M 32-22-12 FIGURE 501 SECTION A-A.  OPS CHECKED GOOD IAW B-727 M/M 32-33-0.
